Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Lattman's Avatar
    Lattman is offline Associate Member
    Join Date
    Sep 2002

    Thumbs down What's with all these Zitzzzzzzzzzzzzz??

    Ok Guys, I think I already asked this but I don't believe I got a firm answer, I did not get 1 Zit for 11 weeks of my cycle, on the 12th week (The last week of my cycle) they came out on my back like big time, at 28 I feel like I'm back to adolescence and I hated adolescence!!!

    I will start Clomid soon and was wondering if things will get worst or what??

  2. #2
    kizer_soce's Avatar
    kizer_soce is offline Retired Moderator
    Join Date
    Oct 2001
    For me bro I hate to tell you but clomid is what fucks me up (acne wise). I usually clear up on a cycle (unless I am on over 1gram a week of winny).....once the clomid hits....I break out like a champ. Just try to keep the skin clean and dry as much you can.

  3. #3
    nj_'s Avatar
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Toronto, Canada
    I have the same problem with acne on my back and this is what I've done to control it, first buy some sort of antibacterial bath wash, like Dial, and if you want buy some of those skin cleansing creams (I spend around $70 for a full kit), take a shower using hot water and use the antibacterial wash, once you're done, rinse off using hot water and then turn the water onto ice cold and rinse again under it for a few minutes, this will close all the pores and i have found results in much cleaner, clearer and drier (instead of oily) skin.

  4. #4
    McBain is offline Member
    Join Date
    Dec 2001
    I had a similar experience, last week of my 8 week cycle is when the acne got sort of bad, before that it wasn't much at all really. Once I started clomid it got even worse, I mean it was never horrible, but I hate having acne so it bugged me. I'm 2 weeks out from clomid and I still have a little acne.

  5. #5
    projectsherv is offline Associate Member
    Join Date
    Jul 2002
    i am starting clomid next week and i just yesterday noticed exactly the same thing. few zits coming out on my back, i was just thinking about how clear my skin was till now. this sucks.

  6. #6
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Toronto, Canada
    get your hands on some accutane. Go see a dermatologist. Don't worry i think most of us have the same problem with clomid

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts